# SDR AALA2020032549031

- Difficulty date: March 1, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 61,726 hours, 23,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CABIN FLOOR SHEAR PLATE AT FR 70 AND +Y1732. REPLACED SHEAR PLATE PER SRM 51-72-11.
